Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    lisinopril female over 50 advice requested
    avatar
    jacklodi posted:
    Hi. I'm on lisinopril 10mg daily. I seem to be having side effects from the medication that are quite bothersome and unpleasant.

    Has anyone tried to split their dose in half twice daily? did it help you with the side effects?

    Thanks in advance for your help. I feel for you my sisters. This is NOT FUN.

    Take the Poll

    Did taking lisinopril more than once a day help your side effects?
    • 2x per day, yes it helped
    • 2x per day, no it did not help
    • 2x per day, it helped some but did not eliminate all side effects
    • I do 1/day in the morning and my side effects are better
    • I do 1/day in the evening and my side effects are better
    vote
    View Poll Results
    Reply
     
    avatar
    billh99 responded:
    You did not indicate what kind of side effects that you where having.

    Have you discussed this with your pharmacist?

    Have you talked your doctor about the side effects and possibly switching to a different class of BP med?

    Except for diruectics, studies have shown that taking BP meds at bed time gives better control. Depending on the side effect that you are having taking it a bedtime you might sleep through them.
     
    avatar
    jacklodi replied to billh99's response:
    The side effects are daily light headed/fogginess, sometimes tightness in chest area and sporadic soreness in the heart area of my chest especially when sleeping, it doesn't feel good to sleep on that side of my chest anymore, feels llike a tenderness that is uncomfortable. Just not feeling like myself. I have switched to taking the meds at night. Seeing dr again the third week of Feb.
     
    avatar
    billh99 replied to jacklodi's response:
    Some of those symptoms might be related to other heart conditions.

    Keep a diary of those symptoms to discuss with the doctor.

    And you might get a home BP monitor and track your BP.

    It is possible that you are on the wrong dose or class of med.

    I would fall asleep in the evening and when I awoke I felt foggy and spaced out. A decrease in my lisinopril solved that.

    But I was on a much higher dosage than you. Don't make a change without discussing it with your doctor.


    Helpful Tips

    3 reasons your iPhone is better than pen and paper for tracking blood pressure
    1. Reminders to help you never miss a reading! When you track your blood pressure (BP) with an App, it's always with you. You can ... More
    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center